# SDR DL72S991549

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Altimeter
- Component: 1QF2364C
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 33,000 FT, THE CAPTAINS AND F/O ALTIMETERS DIFFER BY 200 FT AND F/O ALT STICKS AT 2999.  REPLACED NR 2 ALT.  FOUND CRACKED DISCONNECT FITTING ON NR 2 ALT.  REPLACED FITTING AND PERFORMED LEAK CHECK.
